# SDR 96FDEA01089

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651854002
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0316, FOUND HOLE TO BE CRACKED UNDER STIFFENER AT BS 740 WEB LBL 55 WL 185.  REMOVED BS 740 WEB AND INSTALLED NEW BS 740 WEB PER FEDEX DRAWING 64-18333 AND EA 7-5710-28401.
